How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4486
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

can using lorazapam cause a person to start engaging in self

This answer was rated:

can using lorazapam cause a person to start engaging in self harm and specifically cutting?

Greetings !


Welcome to the site.


Well yes lorazepam is known to unmask depression which on it's own can lead to self inflicting / self cutting thoughts and attempts but more importantly lorazepam directly can cause suicidal and self harm thoughts which many times involve self cutting attempts.


So I reckon that since there can be a relation between lorazepam and self harm so this drug can be taken off and then re-assessment of the self harm thoughts.


I hope this helps.


Wish you all the best.


Please kindly leave a Positive rating if you are satisfied with the answer.


If there is any further assistance needed please feel free to ask using the reply button.



Dr. Kaushik and other Mental Health Specialists are ready to help you

Related Mental Health Questions